MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that the display is flickering and appears to be attempting to cycle power.The device was turned off by pressing and holding the standby/on button for an extended period.Complainant did not indicate that there was any patient involvement during the reported malfunction.
 
Additional Manufacturer Narrative
Some information was not provided and is unknown; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was returned to the zoll fa lab for further evaluation.During the evaluation, several functional and physical issues were identified related to the unit's setup, operation, and internal configuration.Upon powering the device on in normal mode, a hardware fault (hw fault) error occurred.This was traced to a non-functioning fan and physical damage to the fan guard and filter housing.Visual inspection of the device revealed that the upper boot and three screws were missing, along with a finish washer.Additionally, the fan blade exhibited visible bending and scratches and was clearly displaced from the other blades.The external condition of the unit showed signs of significant physical damage.Removal of the soft side revealed gouges along the side of the unit, further indicating that the device had been subjected to force or mishandling.A known good fan was installed into the device and the device powered on with no issues.The hw fault error was not triggered with the known good fan installed; therefore, the root cause of the failure is determined to be due to the damaged fan.

Brand Name
LTV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center drive
palm springs, CA 92262
MDR Report Key22312462
Report Number3013421741-2025-01609
Device Sequence Number12964782
Product Code CBK
UDI-Device Identifier10190752115279
UDI-Public(01)10190752115279
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown